# SDR USAA2014093000002

- Difficulty date: September 29, 2014
- Submitted: September 30, 2014
- Operation: Air carrier
- Aircraft: N625AW
- Make and model: Airbus A320-231
- Aircraft serial: 64
- Aircraft time: 77,907 hours, 35,222 cycles
- System (JASC): 4990 · APU Oil System
- Part: Oil System
- Condition: Overserviced
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: W, B
- Precautionary procedure: K

## Discrepancy

APU SMELL AT GATE WET SOCK PLUS IRRITATION TO LUNGS & EYES.  ACCOMPLISHED JOB CARD 26L00021001 & 26L00021002.  FOUND APU OIL TO BE THE PROBLEM DECONTAMINATED APU COMPARTMENT.
